# SDR N6WA20140227001

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 22,436 hours, 15,190 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Overheated
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN AFT LAVATORY WARNING WITH VISIBLE SMOKE, AN EMERGENCY WAS DECLARED.  INSPECTED & FOUND AFT LAVATORY LIGHT POWER SUPPLY HEATING EXCESSIVELY.  R & R LAVATORY LIGHT POWER SUPPLY & ALL OF THE VANITY LIGHT BULBS IAW CRJ700 AMM 33-25-03 & 33-25-05.  PERFORMED EXTENDED OPERATIONS CHECK OF LAVATORY LIGHTING, NO DEFECTS OBSERVED.
